Study Group Question - Do you think you know it? - page 68

I was having this discussion with a friend, but we later agree to to these. Hope this will benefit all nurses student still in school or awaiting to take NCLEX. Is more or less like a study... Read More

  1. by   KAYBDT6
    What are the impending warning sign to look for in a pt @ risk for pressure ulcer when applying pressure to the skin
    1- whitish color
    2- bluish color
    3- reddish color
    4- pinkish color

    When is the best time to schedule mestinon medication for a pt dx with myasthenia gravis
    1- 2hrs before meal
    2- 30mins before meal
    3- 2hrs after meal
    4- 30mins after meal

    A pt develop septic shock from a wound leg. what action will the nurse take. SATA
    1- administer ABT
    2- monitor v/s
    3- place pt in isolation
    4- report blood culture to the HCP
    5- report hg result to the HCP
    6- remove dressing from the wound
  2. by   MamaGyrl
    I'll take a stab at it
    #3
    #4
    #1-4
  3. by   KAYBDT6
    what are the impending warning sign to look for in a pt @ risk for pressure ulcer when applying pressure to the skin
    1- whitish color
    2- bluish color
    3- reddish color
    4- pinkish color

    when is the best time to schedule mestinon medication for a pt dx with myasthenia gravis
    1- 2hrs before meal
    2- 30mins before meal
    3- 2hrs after meal
    4- 30mins after meal

    a pt develop septic shock from a wound leg. what action will the nurse take. sata
    1- administer abt
    2- monitor v/s
    3- place pt in isolation
    4- report blood culture to the hcp
    5- report hg result to the hcp
    6- remove dressing from the wound
  4. by   cyram81RN
    I'm glad I stumbled on this thread!! ^_^
  5. by   jijivinu
    Quote from kaybdt6
    of n[color=gray]klex :grad:
    congratulations....
  6. by   jijivinu
    Congrats again. how was your test?did you get a lot of priority Questions? how many question you answered?I am nervous and taking my test on 23rd. any advise appreciated.
  7. by   Nancy_RNtobe
    Quote from KAYBDT6
    A pt is admitted to medical surgical unit due to internal bleeding. Heparin is prescribed for the pt. Before heparin therapy, In what doses should heparin be started?

    A- small doses followed by higher doses
    B- higher doses followed by smaller doses


    Originally posted by KayBDT6
    Heparin is best given in high doses follow by smaller daily doses. Because the pt in the question is experiencing internal bleeding and heparin should be given quickly to increase the blood coagulation and later can be given in smaller doses daily.


    I just joined Allnurses and have been going through the NCLEX review posts and wanted to point out that this answer isn't correct. I will be graduating from nursing school in 3 weeks/1 day ( not that I'm counting or anything! Ha!) and have been studying for the NCLEX and ATI exams (along with everything else I have to work on and study for- AHHH! My brain is fried!). I wanted to point this out because there are many soon- to- be new grads here perusing this awesome site and in our fried- brain state didn't want anyone to see this and then possibly answer wrong on an NCLEX question. With that being said, I'm sure somewhere maybe in the 88 pages of the post, someone else may have pointed out the error and if so, I don't mean to post a duplicate but I know that with our busy schedules we may not have time to read all 88 pages to see that someone else pointed it out.

    Heparin would be contraindicated with internal bleeding, which is how the pt presented in this question. Heparin does not increase blood coagulation but is an anticoagulant, which prevents the formation of clots. The only time heparin would be used for active bleeding is in the case of the patient having DIC (disseminated intravascular coagulation), like in a case of a sickle cell crisis that has gone to DIC in the patient.

    I think the review questions on here are awesome and I'm so thankful I found this site!! Like anything you read on the internet, make sure to double check answers you read, especially if your gut says "Huh? I don't remember that being the answer". I'm making sure by checking with the latest NCLEX review book. Happy studying everyone!

    -Nancy_RNtobe
    Last edit by Nancy_RNtobe on Apr 15, '11 : Reason: because yes, Heparin is an anticoagulant
  8. by   redsky
    What a wonderful thread!! Thanks everyone!

close